Complexity of approximating bounded variants of optimization problems. Chlebík, M. & Chlebíková, J. 354(3):320–338, 2006.
doi  bibtex   
@Article{chlebik06complexity,
  author    = {Chleb\'{\i}k, Miroslav and Chleb\'{\i}kov{\'a}, Janka},
  title     = {Complexity of approximating bounded variants of optimization problems},
  journal   = TCS,
  year      = {2006},
  volume    = {354},
  number    = {3},
  pages     = {320--338},
  doi       = {10.1016/j.tcs.2005.11.029},
  owner     = {francois},
  timestamp = {2011.08.03},
}
Downloads: 0